Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 29, NWS Mobile, AL

September 27, 2015

NWS Mobile, AL issued this small craft advisory at Sep 27, 2015, 3:41 AM CDT. It took effect at Sep 27, 2015, 1:03 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2015, 3:41 AM CDT (08:41 UTC)
In effect from
Sep 27, 2015, 1:03 PM CDT
Expired
Sep 28, 2015, 1:00 PM CDT
In force
24 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WHUS74 KMOB 270841
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
341 AM CDT SUN SEP 27 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT
CONTINUING THROUGH 1 PM CDT MONDAY...

.A STRONG EASTERLY WIND FLOW CAN BE EXPECTED LATE TONIGHT THROUGH
MIDDAY MONDAY IN RESPONSE TO A DEVELOPING SURFACE LOW TRACKING
NORTHWARD OVER THE CENTRAL AND NORTHERN GULF COMBINED WITH A
STRENGTHENING SURFACE RIDGE OF HIGH PRESSURE SHIFTING SOUTHWARD 
OVER THE SOUTHEAST UNITED STATES. THIS ADVISORY MAY BE EXTENDED
THROUGH MONDAY NIGHT DUE TO HIGH SEAS AND SWELL. 

GMZ631-632-650-655-670-675-271645-
/O.NEW.KMOB.SC.Y.0029.150928T0600Z-150928T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
341 AM CDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY. 

* WINDS: INCREASING TO 18 TO 23 WITH FREQUENT HIGHER GUSTS. 

* WAVES/SEAS: SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
929 
WHUS74 KMOB 271618
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1118 AM CDT SUN SEP 27 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT BEGINNING LATE TONIGHT
CONTINUING THROUGH 1 PM CDT MONDAY...

.A STRONG EASTERLY WIND FLOW CAN BE EXPECTED LATE TONIGHT THROUGH
MIDDAY MONDAY IN RESPONSE TO A SURFACE LOW LIFTING NORTHWARD OVER
THE CENTRAL AND NORTHERN GULF...COMBINED WITH A STRENGTHENING
SURFACE RIDGE OF HIGH PRESSURE SHIFTING SOUTHWARD OVER THE SOUTHEAST
UNITED STATES. THIS ADVISORY MAY BE EXTENDED THROUGH MONDAY NIGHT DUE
TO HIGH SEAS AND SWELL.

GMZ631-632-650-655-670-675-280100-
/O.CON.KMOB.SC.Y.0029.150928T0600Z-150928T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1118 AM CDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT
MONDAY. 

* WINDS: INCREASING TO 18 TO 23 WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS: SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
762 
WHUS74 KMOB 271803 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
103 PM CDT SUN SEP 27 2015

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY FOR
SOUTHERN MOBILE BAY AND ALL OF THE OPEN ALABAMA AND NORTHWEST FLORIDA
COASTAL WATERS...

.A STRONG EASTERLY WIND FLOW CAN BE EXPECTED THROUGH MIDDAY MONDAY
IN RESPONSE TO A SURFACE LOW LIFTING NORTHWARD OVER THE CENTRAL AND
NORTHERN GULF...COMBINED WITH A STRENGTHENING SURFACE RIDGE OF HIGH
PRESSURE SHIFTING SOUTHWARD OVER THE SOUTHEAST UNITED STATES. THE ADVISORY
MAY BE EXTENDED THROUGH MONDAY NIGHT ON LATER FORECAST PACKAGES.

GMZ631-632-650-655-670-675-280200-
/O.EXT.KMOB.SC.Y.0029.150927T1803Z-150928T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
103 PM CDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. 

* WINDS: INCREASING TO 18 TO 23 WITH FREQUENT HIGHER AROUND 25 KNOTS.

* WAVES/SEAS: SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
382 
WHUS74 KMOB 280323
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1023 PM CDT SUN SEP 27 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT MONDAY FOR
SOUTHERN MOBILE BAY AND ALL OF THE OPEN ALABAMA AND NORTHWEST FLORIDA
COASTAL WATERS...

.A STRONG EASTERLY WIND FLOW CAN BE EXPECTED THROUGH MIDDAY
MONDAY IN RESPONSE TO A SURFACE LOW LIFTING NORTHWARD OVER THE
CENTRAL AND NORTHERN GULF COMBINED WITH A STRENGTHENING SURFACE
RIDGE OF HIGH PRESSURE SHIFTING SOUTHWARD OVER THE SOUTHEAST UNITED
STATES. THE ADVISORY MAY BE EXTENDED THROUGH MONDAY NIGHT ON LATER
FORECAST PACKAGES.

GMZ631-632-650-655-670-675-281130-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1023 PM CDT SUN SEP 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. 

* WINDS: INCREASING TO 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS TO
  AROUND 25 KNOTS.

* WAVES/SEAS: SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
923 
WHUS74 KMOB 280929
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
429 AM CDT MON SEP 28 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

.A LOW PRESSURE SYSTEM OVER THE SOUTH CENTRAL GULF ADVANCES NORTHWARD
TOWARDS THE NORTH CENTRAL GULF TONIGHT WITH STRONG EASTERLY WINDS
DECREASING AND BECOMING MORE SOUTHERLY. WINDS...WAVES AND SEAS WILL
BE LOCALLY HIGHER IN AND NEAR SHOWERS AND STORMS.

GMZ630-633>635-281730-
/O.EXA.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
429 AM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

* WINDS: EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES: ROUGH IN PROTECTED WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-281730-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
429 AM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS: SEAS 5 TO 8 FEET.  ROUGH IN PROTECTED WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
669 
WHUS74 KMOB 281812
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
112 PM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10 PM CDT THIS
EVENING FOR THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS...

...SMALL CRAFT ADVISORY HAS EXPIRED FOR BAYS AND SOUNDS...

.A WEAK LOW PRESSURE SYSTEM OVER THE EAST CENTRAL GULF ABOUT 200
MILES WEST SOUTHWEST OF TAMPA FLORIDA ADVANCES NORTH NORTHEASTWARD
TOWARDS THE NORTH CENTRAL GULF COAST TONIGHT AND TUESDAY. MODERATE
TO STRONG EASTERLY WINDS CONTINUE THROUGH THIS EVENING BEFORE
DECREASING.

GMZ650-655-670-675-290200-
/O.EXP.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/
/O.NEW.KMOB.SC.Y.0030.150928T1812Z-150929T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
112 PM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10 PM CDT THIS
EVENING FOR THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* WINDS: EASTERLY 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS: SEAS 5 TO 7 FEET. CHOPPY TO ROUGH IN PROTECTED WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-281915-
/O.EXP.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
112 PM CDT MON SEP 28 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

A MODERATE EAST NORTHEAST FLOW FROM 13 TO 18 KNOTS WITH OCCASIONAL
HIGHER GUSTS IS FORECAST THROUGH THIS EVENING. SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION THROUGH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 11:40 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Sep 26, 11:40 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1140 PM CDT SAT SEP 26 2015

.DISCUSSION...SEE UPDATED INFORMATION BELOW.

&&

.UPDATE...FOR THE REMAINDER OF THE NIGHT WE DECIDED TO BUMP RAIN
CHANCES UP ALONG THE IMMEDIATE COASTAL AREAS (40 PERCENT AFTER
MIDNIGHT) AS RADAR SHOWS A LARGE AREA OF RAIN (WITH EMBEDDED SHOWERS
AND ISOLATED THUNDERSTORMS) OVER THE GULF TO THE SOUTH OF THE
AREA...GENERALLY DRIFTING NORTH TOWARD THE COAST. RAIN CHANCES
FURTHER INLAND 20 PERCENT OR LESS TONIGHT (BUT INCREASING FROM NORTH
TO SOUTH DURING THE DAY SUNDAY).  12/DS

&&

.MARINE...NO SIGNIFICANT CHANGES TO THE EVENING MARINE PACKAGE...BUT
DID MAKE ON LATE UPDATE TO ADJUST FOR GREATER COVERAGE OF
PRECIPITATION OVER THE GULF WATERS FOR THE REMAINDER OF THE NIGHT.
MOSTLY LIGHT TO MODERATE RAIN...BUT A FEW EMBEDDED SHOWERS OR STORMS
POSSIBLE. 12/DS

&&

.AVIATION...
06Z ISSUANCE...PREVAILING BKN/OVC CONDITIONS NEXT 24 HOURS. HIGH
CEILINGS TONIGHT...GRADUALLY LOWERING TOWARD DAYBREAK. CEILINGS
EXPECTED TO LOWER TO MVFR HEIGHTS BY EARLY SUNDAY...THEN REMAIN MVFR
OR LOWER FOR THE REMAINDER OF THE FCST PERIOD. CHANCES FOR PCPN WITH
SLIGHT RESTRICTIONS IN VSBY INCREASE ON SUNDAY. SFC WINDS GENERALLY
EAST 5 TO 10 KNOTS. 12/DS

&&

.PREV DISCUSSION... /ISSUED 357 PM CDT SAT SEP 26 2015/

..INCREASING POTENTIAL FOR HEAVY RAINFALL...LOCALIZED FLASH
FLOODING...ROUGH SURF AND RIP CURRENTS SUNDAY NIGHT INTO EARLY NEXT
WEEK...

NEAR TERM /NOW THROUGH SUNDAY/...ON THE WEATHER MAPS...A COMPLEX
UPPER LEVEL LOW WAS POSITIONED FROM THE TENNESSEE VALLEY TO ACROSS
THE WESTERN GULF. POCKETS OF COLD CLOUD TOPS/LIGHTNING ACTIVITY WERE
SCATTERED IN COVERAGE ACROSS MUCH OF THE GULF ON THE FAVORED EAST
SIDE OF THE LARGER SCALE CYCLONIC CIRCULATION. AT THE SURFACE...HIGH
PRESSURE IS TO BE WEDGED ACROSS THE SPINE OF THE APPALACHIANS AND
INTO THE SOUTHEAST. WELL TO THE SOUTH...A BROAD TROF OF SURFACE LOW
PRESSURE WAS ANALYZED JUST OFF THE EAST COAST OF THE YUCATAN
PENINSULA WHERE A DISORGANIZED CLUSTER OF STORMS EXISTS.

ALTHOUGH RAINS LOOK TO HOLD OFF OVER THE LAND ZONES TONIGHT...
SATELLITE INDICATES THAT CLOUD COVER WILL CONTINUE TO THICKEN.
SOUTHWEST OF THE SURFACE HIGH...A LIGHT EAST TO NORTHEAST WIND
PATTERN SETS UP OVERNIGHT WITH LOWS RANGING FROM 65 TO 68 OVER THE
INTERIOR TO THE LOWER 70S ALONG THE COAST.

ON SUNDAY...UPPER LEVEL GYRE OVER THE WESTERN GULF PULLS DEEP GULF
MOISTURE NORTHWARD WHERE PRECIPITABLE WATER VALUES TREND MUCH HIGHER
THROUGH THE DAY (INCREASING TO SOME 2 TO 2.25 INCHES BY 28.00Z).
THESE VALUES ARE AN ANOMALY FOR LATE SEPTEMBER...SOME 1 TO 2
STANDARD DEVIATIONS ABOVE CLIMATOLOGICAL NORMALS. EMBEDDED IN THE
LARGE SCALE LOW PRESSURE CIRCULATION...MID LEVEL IMPULSES LIFTING
NORTHWARD OFF THE GULF WILL AID IN LARGER SCALE ASCENT AND WHEN
OPERATING ON THE DEEPENING PLUME OF MOISTURE...CHANCES OF SHOWERS
AND STORMS WILL TREND UPWARD. MEANWHILE...FORECASTERS WILL BE
WATCHING THE SOUTH CENTRAL GULF...WHERE A SURFACE LOW IS FORECAST TO
BE LIFTING NORTHWARD. ALTHOUGH THE LOW INTERACTS WITH THE UPPER LOW
OVER THE WESTERN GULF...THE NATIONAL HURRICANE CENTER SUGGESTS THERE
IS SOME POTENTIAL OF SLOW DEVELOPMENT OF THIS SYSTEM AS IT MOVES
NORTHWARD. MORE ON THIS BELOW. AS FAR AS HIGH TEMPERATURES...WITH
THE INCREASE IN CLOUDS AND UPWARD TREND IN RAINFALL CHANCES...
DAYTIME HIGHS WILL POPULATE THE LOWER HALF OF THE 80S. /10

SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...A CLOSED UPPER
LEVEL LOW WILL REMAIN CENTERED IN THE VICINITY OF SOUTHEAST TX AND
THE ADJACENT NORTHWESTERN GULF OF MEXICO SUNDAY NIGHT AND MONDAY...
WITH A DEEPLY MOIST SOUTHERLY MID LEVEL FLOW SPREADING FROM THE
CENTRAL GULF OF MEXICO NORTHWARD THROUGH THE CENTRAL GULF COAST
REGION IN ADVANCE OF THIS SYSTEM. A BROAD AREA OF SURFACE LOW
PRESSURE WILL MEANWHILE CONTINUE TO LIFT NORTHWARD ACROSS THE CENTRAL
GULF OF MEXICO SUNDAY NIGHT BEFORE REACHING SOMEWHERE IN THE VICINITY
OF THE NORTH CENTRAL GULF ABOUT 60-90 NM OFFSHORE SOMEWHERE BETWEEN
THE SOUTH CENTRAL LA COAST TO THE SOUTHWEST AL COAST BY MONDAY
AFTERNOON. THE LATEST GLOBAL GUIDANCE KEEPS THE OVERALL STRENGTH OF
THE SURFACE LOW FAIRLY MINIMAL AS IT INTERACTS WITH SHEAR IN ADVANCE
OF THE UPPER LEVEL LOW. WHILE THERE STILL REMAINS UNCERTAINTY ON THE
CENTER AND STRENGTH OF THE SURFACE LOW PRESSURE SYSTEM THROUGH
MONDAY...THE LATEST NHC FORECAST HAS INCREASED THE PROBABILITY OF
TROPICAL CYCLONE FORMATION TO ABOUT 30 PERCENT WITHIN THE NEXT 48
HOURS.

DESPITE THE PROBABILITY OF TROPICAL CYCLONE FORMATION...THE
POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING WILL CERTAINLY
INCREASE ACROSS THE CENTRAL GULF COAST REGION SUNDAY NIGHT INTO
MONDAY AS THE DEEPLY MOIST AIRMASS SPREADS NORTHWARD ACROSS THE
CENTRAL AND NORTHERN GULF OF MEXICO INTO MUCH OF OUR FORECAST AREA
WITHIN THE DIFLUENT/SOUTHERLY 500 MB FLOW TO THE EAST OF THE UPPER
LEVEL LOW. THE LATEST SHORT RANGE GUIDANCE SHOWS AN ANOMALOUSLY
MOIST AIRMASS WITH PRECIPITABLE WATER VALUES INCREASING TO ABOUT 2.2
TO 2.4 INCHES [ALMOST 2 SD ABOVE NORMAL] NEAR COASTAL PORTIONS OF
THE FORECAST AREA LATE SUNDAY NIGHT INTO MONDAY...AND TO 2 TO 2.2
INCHES OVER FAR NORTHERN PORTIONS OF THE REGION. WE WILL CONTINUE TO
TREND TOWARD LIKELY COVERAGE OF SHOWERS/STORMS SUNDAY NIGHT...WITH
CATEGORICAL POPS NEAR THE IMMEDIATE COAST...FOLLOWED BY CATEGORICAL
COVERAGE ACROSS JUST ABOUT ALL OF THE CWFA DURING THE DAY MONDAY. WE
KEPT QPF/RAINFALL AMOUNTS TRENDED HIGHEST NEAR THE COAST IN THE
HIGHER PWAT AIRMASS...AND A LITTLE LOWER FARTHER NORTH AND WEST.

THE SURFACE LOW SHOULD TRANSLATE NORTHEASTWARD ACROSS THE NORTH
CENTRAL GULF TOWARD THE VICINITY OF NORTHWEST FL MONDAY NIGHT INTO
TUESDAY AS THE UPPER LEVEL LOW/TROUGH BEGINS TO ADVANCE EASTWARD
TOWARD LA AND THE NORTHWESTERN GULF. A MOIST/DIFLUENT MID LEVEL FLOW
PATTERN WILL SHIFT EASTWARD SLIGHTLY...BUT SHOULD STILL REMAIN IN
PLACE OVER MUCH OF SOUTHWEST/SOUTH CENTRAL AL AND THE NORTHWEST FL
PANHANDLE...FAVORING GOOD COVERAGE OF RAIN/STORMS MONDAY NIGHT INTO
TUESDAY. OUR LATEST STORM TOTAL RAINFALL FORECAST THROUGH TUESDAY
STILL CALLS FOR 1 TO 3 INCHES WITH LOCALIZED HIGHER AMOUNTS GENERALLY
ALONG AND NORTHWEST OF I-65...WITH 2 TO 4 INCHES OF RAIN WITH
LOCALIZED HIGHER AMOUNTS SOUTHEAST OF I-65. GIVEN THE ANOMALOUSLY
MOIST AIRMASS...WOULD NOT BE SURPRISED IF A FEW LOCALIZED SPOTS
RECEIVE IN EXCESS OF 6 INCHES OF RAIN...ESPECIALLY CLOSER TO THE
COAST. WE DID CONSIDER A FLASH FLOOD WATCH...BUT GIVEN THAT THE EVENT
IS STILL 36-48 HOURS AND MORE OUT AND THE DRY ANTECEDENT CONDITIONS
OF LATE...PLUS SOME UNCERTAINTY WITH REGARDS TO THE TRACK OF THE
SURFACE LOW...WE HAVE DECIDED TO HOLD OFF WITH THIS ISSUANCE.
HOWEVER...WE WILL CONTINUE TO SHOW A LIMITED TO ELEVATED THREAT OF
FLOODING IN OUR GRAPHICAST...PLUS ALSO INCREASE THE HEAVY RAIN AND
LOCALIZED FLOODING WORDING A BIT IN THE HWO. INCREASED EASTERLY FETCH
WILL ALSO BRING INCREASING/ROUGH SURF AND AN INCREASED RISK OF RIP
CURRENTS TO THE LOCAL BEACHES LATE SUNDAY INTO LATE MONDAY. RESIDENTS
SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS WITH REGARDS TO THIS
DEVELOPING HEAVY RAIN EVENT. WILL ALSO MENTION THAT THE SEVERE
WEATHER PROBABILITIES CURRENTLY LOOK TO BE QUITE LOW GIVEN THE MOIST
ADIABATIC LAPSE RATES AND LOW CAPE. WE HAVE GENERALLY TRENDED THE
TEMPERATURE FORECAST CLOSE TO GUIDANCE CONSENSUS THROUGH TUESDAY. /21

LONG TERM /WEDNESDAY THROUGH SATURDAY/...THE UPPER LEVEL TROUGH
AXIS WILL PROGRESS EASTWARD ACROSS THE CENTRAL GULF COAST REGION
WEDNESDAY...FOLLOWED BY DRY NORTHERLY FLOW ALOFT WEDNESDAY NIGHT
INTO THURSDAY FOLLOWING THE TROUGH PASSAGE. WILL MAINTAIN A CHANCE
OF SHOWERS AND STORMS WEDNESDAY...WITH POPS DECREASING TO MORE
ISOLATED COVERAGE WEDNESDAY NIGHT AND THURSDAY AS THE DRIER AIRMASS
MOVES IN. UPPER LEVEL RIDGING SHOULD THEN BUILD EASTWARD FRIDAY AND
POSSIBLY INTO SATURDAY...THOUGH THE LATEST OPERATIONAL GFS DOES
ATTEMPT TO BRING THE NEXT TROUGH TOWARD THE MISSISSIPPI VALLEY BY
NEXT WEEKEND. OVERALL THE FORECAST LOOKS RATHER DRY LATE IN THE
EXTENDED PERIOD WITH A GRADUAL INCREASING TEMPERATURE TREND. /21

MARINE...A SURFACE LOW PRESSURE SYSTEM IS FORECAST TO LIFT UP INTO
THE SOUTH CENTRAL GULF ON SUNDAY AND CONTINUE NORTHWARD ON MONDAY.
THE LOW APPROACHES THE CENTRAL GULF COAST ON TUESDAY. AS THE LOW
APPROACHES...EASTERLY WINDS ARE FORECAST TO BE ON THE INCREASE ALONG
WITH A BUILD IN SEAS. SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED. THERE IS ALSO A RISK OF LOCALLY HEAVY RAINS AND REDUCED
VISIBILITY BEGINNING LATE SUNDAY AND POSSIBLY CONTINUING MONDAY AND
TUESDAY AS THE LOW APPROACHES. THE NATIONAL HURRICANE CENTER
SUGGESTS THERE IS SOME POTENTIAL OF SLOW DEVELOPMENT OF THE LOW AS
IT MOVES NORTHWARD OVER THE NEXT FEW DAYS. NOTE: FORECASTS OF WINDS
AND SEAS WILL BE HIGHLY DEPENDENT ON THE EVENTUAL TRACK AND STRENGTH
OF THE LOW. STAY TUNED. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Sep 26, 3:25 PM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CDT SAT SEP 26 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-272100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
325 PM CDT SAT SEP 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM LIFTS NORTHWARD ACROSS THE CENTRAL GULF
THROUGH EARLY NEXT WEEK. THIS SYSTEM WILL LIKELY BRING THE POTENTIAL
FOR HEAVY RAINFALL MONDAY AND TUESDAY TO THE CENTRAL GULF COAST. AREAS
LOOKING TO SEE THE BEST POTENTIAL FOR HEAVY RAINS AND POSSIBLE FLASH
FLOODING EARLY NEXT WEEK LOOKS TO BE EXTREME SOUTHEAST
MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND ALL OF THE NORTHWEST
FLORIDA PANHANDLE.

DANGEROUS...TO POTENTIALLY LIFE THREATENING SURF CONDITIONS AND RIP
CURRENTS ARE EXPECTED ALONG AREA BEACHES SUNDAY THROUGH EARLY
TUESDAY. TIDAL RISES TO ABOVE NORMAL CAN ALSO BE EXPECTED EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH FRIDAY.

GMZ630>635-650-655-670-675-272100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
325 PM CDT SAT SEP 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY OVER THE MARINE
AREA LATE SUNDAY THROUGH EARLY TUESDAY AS A LOW PRESSURE SYSTEM LIFTS
NORTHWARD ACROSS THE CENTRAL GULF. AS THE LOW APPROACHES...EASTERLY
WINDS ARE FORECAST TO INCREASE...CAUSING SEAS TO BUILD.

THE NATIONAL HURRICANE CENTER SUGGESTS THERE IS SOME POTENTIAL OF
SLOW DEVELOPMENT OF THE LOW AS IT MOVES NORTHWARD OVER THE NEXT FEW
DAYS. LATEST FORECASTS OF WINDS AND SEAS WILL BE HIGHLY DEPENDENT ON
THE EVENTUAL TRACK AND STRENGTH OF THE LOW. STAY TUNED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 5:44 AM CDTRip Current StatementMOBBaldwin, Mobile49 hr
Sep 27, 2:52 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Sep 27, 3:37 PM CDTSpecial Weather StatementMOBMobile38 min
Sep 27, 4:37 PM CDTSevere Thunderstorm WarningMOBMobile53 min
Sep 27, 4:56 PM CDTSpecial Weather StatementMOBMobile49 min
Sep 27, 5:01 PM CDTSpecial Marine WarningMOB89 min
Sep 27, 5:14 PM CDTFlash Flood WarningMOBMobile3 hr
Sep 27, 5:31 PM CDTSpecial Marine WarningMOB89 min
Sep 27, 5:33 PM CDTSevere Thunderstorm WarningMOBBaldwin57 min
Sep 27, 5:55 PM CDTSevere Thunderstorm WarningMOBMobile65 min
Sep 27, 6:39 PM CDTSevere Thunderstorm WarningMOBMobile49 min

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.